A purely number theoretic attempt to prove Picard's theorems

Alexander Abian

Archivum Mathematicum (1986)

  • Volume: 022, Issue: 1, page 1-6
  • ISSN: 0044-8753

How to cite

top

Abian, Alexander. "A purely number theoretic attempt to prove Picard's theorems." Archivum Mathematicum 022.1 (1986): 1-6. <http://eudml.org/doc/18175>.

@article{Abian1986,
author = {Abian, Alexander},
journal = {Archivum Mathematicum},
keywords = {zeros of analytic functions},
language = {eng},
number = {1},
pages = {1-6},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {A purely number theoretic attempt to prove Picard's theorems},
url = {http://eudml.org/doc/18175},
volume = {022},
year = {1986},
}

TY - JOUR
AU - Abian, Alexander
TI - A purely number theoretic attempt to prove Picard's theorems
JO - Archivum Mathematicum
PY - 1986
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 022
IS - 1
SP - 1
EP - 6
LA - eng
KW - zeros of analytic functions
UR - http://eudml.org/doc/18175
ER -

References

top
  1. S. L. Ségal, Nine Introductions in Complex Analysis, North-Holland Mathematics Studies, North-Holland Pub. Co. New York, (1981), 53-100. (1981) Zbl0482.30002MR0641384

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.